# SDR FDEA201204111351

- Difficulty date: April 11, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, APU INLET MOUNTING AREA AT BS 1790 - 1823 STR 7R THE NUTPLATE ATTACH ANGLE CORRODED.  REMOVED, & FABRICATED IAW DWG 148N3152 SHT1, REV - INSTALLED IAW SRM 51-40-02, REV 105.  REPAIR IS CLASSIFIED AS MAJOR.
